Fundamental Solutions for an Incompressible Model of Porous Continua

D. Pryl, Martin Schanz

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)248-249
JournalProceedings in Applied Mathematics and Mechanics
Volume2
Issue number1
Publication statusPublished - 2003

Cite this

Fundamental Solutions for an Incompressible Model of Porous Continua. / Pryl, D.; Schanz, Martin.

In: Proceedings in Applied Mathematics and Mechanics , Vol. 2, No. 1, 2003, p. 248-249.

Research output: Contribution to journalArticleResearch

@article{5337f87e2d2249bcae51139766925260,
title = "Fundamental Solutions for an Incompressible Model of Porous Continua",
author = "D. Pryl and Martin Schanz",
year = "2003",
language = "English",
volume = "2",
pages = "248--249",
journal = "Proceedings in Applied Mathematics and Mechanics",
issn = "1617-7061",
publisher = "Wiley-Blackwell",
number = "1",

}

TY - JOUR

T1 - Fundamental Solutions for an Incompressible Model of Porous Continua

AU - Pryl, D.

AU - Schanz, Martin

PY - 2003

Y1 - 2003

M3 - Article

VL - 2

SP - 248

EP - 249

JO - Proceedings in Applied Mathematics and Mechanics

JF - Proceedings in Applied Mathematics and Mechanics

SN - 1617-7061

IS - 1

ER -